# SDR DALA2023070205289

- Difficulty date: June 24, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 84,370 hours, 11,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3308, EMER EXIT ROW LIGHTS INOP R/H ROW 31, 44, 57, 53. CORRECTIVE ACTION: FOUND LIGHT ASSY'S DISCONNECTED @ 31H, 44H, 57H, 53H, LIGHTS RECONNECTED IAW A330 AMM 33-52. (LP 4854922)
